# SDR ABXA9600463

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 52890
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5910081131
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A TEMPORARY REPAIR WAS REMOVED FROM THE MAIN ENTRY DOOR OUTER SKIN FOR INSTALLATION OF A PERMANENT REPAIR.  FUSELAGE SKIN WAS REPAIRED IAW ABX REA D952-14946-MR.
